# SDR AALA2019100199032

- Difficulty date: September 29, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 21,209 hours, 4,332 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NH25216350
- Part serial: L414111
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK R3 WINDOW DELAMINATED. REPORT: REPLACED WINDOW PER AMM 56-11-12.
